# SDR A6WA202009189287

- Difficulty date: September 9, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 38,355 hours, 37,882 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 601R31145139
- Condition: Corroded
- Location: Bs 452
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PRESS FLOOR SILL PANEL HAS CORROSION AROUND FASTENER HOLE AT FS 452.35 & BL 43.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION AT FLOOR SILL PANEL AT FS 452.35 & BL 43 WITH A REWORK AREA THAT MEASURES L=1.88 X W=1.134 X D=.003" ORIGINAL THICKNESS .080" MATERIAL REMAINING .077" FOUND TO BE WITHIN ALLOWABLE LIMITS REF BOBBARDIER REO 601R53-41-666 REV C DTD 2012-11-06.
